Thread: my hair is thinning
04-05-2005, 11:41 PM #1Member
- Join Date
- Sep 2004
my hair is thinning
been on test 100mg ed for a while, started to see my hair thin slightly
not too noticable, but concerning..
im coming off cycle soon, and i think i may take a break from juice for a while
balding is rare in both sides of my family
i am wondering if i should wait a while before juicing again... atleast until my hair is thick
do you think if i juice again when my hair is thick again that its likely that it will just get progressively thinner and wont begin to regrow again?
04-05-2005, 11:49 PM #2
04-06-2005, 12:03 AM #3
**** that winny. I was gonna run it for my next cycle too.
04-06-2005, 12:15 AM #4
I hope that you used finasteride atleast. I am about to start prop/eq and am using finesteride, Xandrox, topical spiro and nizoral shampoo. I used winni before I new better an did shed noticeably. The Xandrox seemed to help thicken it again though.
04-06-2005, 12:17 AM #5
****, I don't want to go bald. I was gonna do a long winny cycle with my Prop/EQ. Maybe I should switch to Vars eh?
04-06-2005, 12:25 AM #6Originally Posted by The Massacre
04-06-2005, 12:28 AM #7
I havn't lost my hair yet nor am I prone to it but ****. I dunno if my barber is messing me up or if my hair has been thinning. I did run winny 25mg ED for about 5 weeks. Either that or I'm going blonde.
04-06-2005, 12:31 AM #8Originally Posted by jgg1221
Unfortunate for you its not a temporary side effect as you seem to believe. The hair you lose, will not be growing back. Its male pattern baldness and its there to stay.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)